MathSciNet Relay Station
MathSciNet bibliographic data
MR2195033 60G50
Korshunov, D. A. The critical case of the Cramér-Lundberg theorem on the asymptotics of the distribution of the maximum of a random walk with negative drift. (Russian) Sibirsk. Mat. Zh. 46 (2005), no. 6, 1335--1340; translation in Siberian Math. J. 46 (2005), no. 6, 1077–1081
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement